It is currently Fri Aug 18, 2017 2:50 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Aug 16, 2011 9:03 pm 
Offline
Power Poster
Power Poster

Joined: Tue May 03, 2011 1:30 am
Posts: 49
Ok my Dr is starting to really piss me of he wont switch me to Subuteux because he says it is not necessary at all; This is really irritating me because I feel like the nalaxone is giving me headaches and adverse side effects.

I told him a million times the nalaxone does not DETER abuse of suboxone.. You can still shoot and snort it whith suboxone...

Its the same drug except one doesnt have the nasty nalaxone and is alot CHEAPER generic version..

The film is 100% a way for RB to 100% keep making more money by saying they are safer then the tablets and subutex..

actually they are much safer;; Yeah safer to snort and inject because they contain less binders and fillers..

obvoiusly recket did this becaues their patient for suboxone expired...

How can i get my dr to perscribe me Subutex


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 16, 2011 10:20 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri May 28, 2010 10:38 pm
Posts: 181
Location: Cleveland suburb
Most doctors are reluctant to give subutex because of the so called abuse potential. I was on subutex for 3 days in the hospital and I did get a little high from it. When I was switched to suboxone Ive never felt any type of buzz or lift from it. That is just me though, others might have different experiences. I wouldn't ask to be put on subutex, that's going to raise red flags. Instead keep complaining of the bad side effects. Didn't you learn anything from scamming doctors. You don't walk in and beg for Xanax, you complain of panic attacks and anxiety, then be patient. I used to joke that it was like a chess game, thinking three or four moves ahead. If the nalexone is really giving you bad side effects, there ways around that. I think Hatmaker knows a thing or two about it, try to pm her.

_________________
"Why can't I worship the Lord like most people, by praying like hell on my death bed"
-Homer Simpson-


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 17, 2011 9:41 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I agree with Smoothy - I wouldn't push it with your doctor. Many docs are simply inflexible on this subject and pushing it with your doc will raise red flags, as Smoothy said (at least that's my opinion, too).

As for the naloxone, have you tried spitting out after dissolving your sub instead of swallowing it? Many people appear to get headaches from the naloxone even though it is supposed to be inert if sub is taken sublingually. The people who switch to swallowing have almost all said it took care of all their headaches.

Give it a try and hopefully it will help. Let us know if that does the trick.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Aug 19, 2011 9:51 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sat Jul 23, 2011 9:55 am
Posts: 252
Location: Over the Rainbow
cire113 wrote:
Ok my Dr is starting to really piss me of he wont switch me to Subuteux because he says it is not necessary at all; This is really irritating me because I feel like the nalaxone is giving me headaches and adverse side effects.

I told him a million times the nalaxone does not DETER abuse of suboxone.. You can still shoot and snort it whith suboxone...

Its the same drug except one doesnt have the nasty nalaxone and is alot CHEAPER generic version..

The film is 100% a way for RB to 100% keep making more money by saying they are safer then the tablets and subutex..

actually they are much safer;; Yeah safer to snort and inject because they contain less binders and fillers..

obvoiusly recket did this becaues their patient for suboxone expired...

How can i get my dr to perscribe me Subutex


[font=Georgia]Well, you could tell him that you get headaches- a common side effect from nalaxone.
Or, you could tell him that you are allergic to the dye/ flavoring in the Suboxone-
it does have aspartame (or some kind of artificial sweetener) in it, I believe.
*But*, I do believe that it just might be a little too late for this.

However, like the above posters said, I really wouldn't push your luck with this issue.
I'm just posting what I believe to be true/ have seen on the internet,
to be completely honest.

Good luck.[/font]


Top
 Profile  
 
 Post subject:
PostPosted: Sat Sep 10, 2011 6:56 pm 
Offline
One Month or More
One Month or More

Joined: Thu Apr 01, 2010 5:54 pm
Posts: 30
I used to get headaches too when I first started suboxone, and felt kinda "off" when it started to take effect. Not the buprenorphine starting to take effect, but I would guess the naloxone. I don't know what it was. At the time, I was letting the sub dissolve completely and just swallowing the remaining saliva, and chasing it with a drink. One day I said, I wonder if it'll be any different if I let it dissolve completely, wait about 10 minutes afterwards, and then spit out the saliva in the sink...so I tried that. And guess what? No more headaches.

If you're swallowing the remaining saliva, try spitting it out and report back.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group